Mustapha Hached
Mustapha Hached
Université des Sciences et Techniques de Lille, France
Verified email at univ-lille1.fr
Title
Cited by
Cited by
Year
Numerical solutions to large-scale differential Lyapunov matrix equations
M Hached, K Jbilou
Numerical Algorithms 79 (3), 741-757, 2018
172018
A preconditioned block Arnoldi method for large Sylvester matrix equations
A Bouhamidi, M Hached, M Heyouni, K Jbilou
Numerical Linear Algebra with Applications 20 (2), 208-219, 2013
152013
Low rank approximate solutions to large-scale differential matrix Riccati equations
Y Güldoðan, M Hached, K Jbilou, M Kurulay
arXiv preprint arXiv:1612.00499, 2016
112016
Adaptive rational block Arnoldi methods for model reductions in large-scale MIMO dynamical systems
JK Abidi O., Hached M.
New Trends in Mathematical Sciences 4 (2), 13, 2016
11*2016
A meshless method for the numerical computation of the solution of steady Burgers-type equations
A Bouhamidi, M Hached, K Jbilou
Applied Numerical Mathematics 74, 95-110, 2013
102013
A meshless RBF method for computing a numerical solution of unsteady Burgers’-type equations
A Bouhamidi, M Hached, K Jbilou
Computers & Mathematics with Applications 68 (3), 238-256, 2014
82014
Approximate solutions to large nonsymmetric differential Riccati problems with applications to transport theory
V Angelova, M Hached, K Jbilou
Numerical Linear Algebra with Applications 27 (1), e2272, 2020
62020
Computational Krylov‐based methods for large‐scale differential Sylvester matrix problems
M Hached, K Jbilou
Numerical Linear Algebra with Applications 25 (5), e2187, 2018
62018
A global rational Arnoldi method for model reduction
O Abidi, M Hached, K Jbilou
Journal of Computational and Applied Mathematics 325, 175-187, 2017
42017
A note on the Davison–Man method for Sylvester matrix equations
M Hached
Computational and Applied Mathematics 36 (1), 561-570, 2017
32017
Approximate solutions to large nonsymmetric differential Riccati problems
M Hached, K Jbilou
arXiv preprint arXiv:1801.01291, 2018
22018
A preconditioned block Arnoldi method for large scale Lyapunov and algebraic Riccati equations
A Bouhamidi, M Hached, K Jbilou
Journal of Global Optimization 65 (1), 19-32, 2016
22016
Méthodes de sous-espaces de Krylov matriciels appliquées aux équations aux dérivées partielles
M Hached
Université du Littoral Côte d'Opale, 2012
22012
Numerical methods for differential linear matrix equations via Krylov subspace methods
M Hached, K Jbilou
Journal of Computational and Applied Mathematics 370, 112674, 2020
12020
A Multidimensional Principal Component Analysis via the C-Product Golub–Kahan–SVD for Classification and Face Recognition
M Hached, K Jbilou, C Koukouvinos, M Mitrouli
Mathematics 9 (11), 1249, 2021
2021
Sensitivity of the Solution to Nonsymmetric Differential Matrix Riccati Equation
V Angelova, M Hached, K Jbilou
Mathematics 9 (8), 855, 2021
2021
Approximate solutions to large nonsymmetric differential Riccati problems with applications to transport theory
M Hached, K Jbilou
Book of Abstracts, 59, 2018
2018
Mathematical Modeling of Complex Systems (M2CS)
A Bentbib, M Hached, K Jbilou
The system can't perform the operation now. Try again later.
Articles 1–18